skip to content
Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three Preview this item
ClosePreview this item
Checking...

Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three

Author: Robert C Dalang; Marta Sanz Solé
Publisher: Providence, R.I. : American Mathematical Society, 2009.
Series: Memoirs of the American Mathematical Society, no. 931.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

Studies the sample path regularity of the solution of a stochastic wave equation in spatial dimension 3. This title proves that at any fixed time, a.s., the sample paths in the spatial variable  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Robert C Dalang; Marta Sanz Solé
ISBN: 9780821842881 0821842889
OCLC Number: 297222695
Notes: "Volume 199, Number 931 (second of 6 numbers)."
"May 2009."
Description: vi, 70 pages ; 26 cm.
Contents: Introduction --
The fundamental solution of the wave equation and the covariance function --
Hölder-Sobolev regularity of the stochastic integral --
Path properties of the solution of the stochastic wave equation --
Sharpness of the results --
Integrated increments of the covariance function.
Series Title: Memoirs of the American Mathematical Society, no. 931.
Responsibility: Robert C. Dalang, Marta Sanz-Solé.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/297222695> # Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "297222695" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/178517102#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/178517102#Topic/analise_estocastica> ; # Análise estocástica
   schema:about <http://experiment.worldcat.org/entity/work/data/178517102#Topic/stochastische_partielle_differentialgleichung> ; # Stochastische partielle Differentialgleichung
   schema:about <http://id.worldcat.org/fast/1172869> ; # Wave equation
   schema:about <http://experiment.worldcat.org/entity/work/data/178517102#Topic/wellengleichung> ; # Wellengleichung
   schema:about <http://dewey.info/class/519.2/e22/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/178517102#Topic/equacoes_diferenciais_estocasticas> ; # Equações diferenciais estocásticas
   schema:about <http://id.worldcat.org/fast/1089800> ; # Random fields
   schema:about <http://id.worldcat.org/fast/1133516> ; # Stochastic partial differential equations
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/61634965> ; # Marta Sanz Solé
   schema:creator <http://viaf.org/viaf/114861559> ; # Robert C. Dalang
   schema:datePublished "2009" ;
   schema:description "Introduction -- The fundamental solution of the wave equation and the covariance function -- Hölder-Sobolev regularity of the stochastic integral -- Path properties of the solution of the stochastic wave equation -- Sharpness of the results -- Integrated increments of the covariance function."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/178517102> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/178517102#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:name "Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three"@en ;
   schema:productID "297222695" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/297222695#PublicationEvent/providence_r_i_american_mathematical_society_2009> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/178517102#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:workExample <http://worldcat.org/isbn/9780821842881> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/297222695> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/178517102#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/178517102#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/178517102#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/297222695> ; # Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/178517102#Topic/analise_estocastica> # Análise estocástica
    a schema:Intangible ;
   schema:name "Análise estocástica"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/178517102#Topic/equacoes_diferenciais_estocasticas> # Equações diferenciais estocásticas
    a schema:Intangible ;
   schema:name "Equações diferenciais estocásticas"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/178517102#Topic/stochastische_partielle_differentialgleichung> # Stochastische partielle Differentialgleichung
    a schema:Intangible ;
   schema:name "Stochastische partielle Differentialgleichung"@en ;
    .

<http://id.worldcat.org/fast/1089800> # Random fields
    a schema:Intangible ;
   schema:name "Random fields"@en ;
    .

<http://id.worldcat.org/fast/1133516> # Stochastic partial differential equations
    a schema:Intangible ;
   schema:name "Stochastic partial differential equations"@en ;
    .

<http://id.worldcat.org/fast/1172869> # Wave equation
    a schema:Intangible ;
   schema:name "Wave equation"@en ;
    .

<http://viaf.org/viaf/114861559> # Robert C. Dalang
    a schema:Person ;
   schema:birthDate "1961" ;
   schema:familyName "Dalang" ;
   schema:givenName "Robert C." ;
   schema:name "Robert C. Dalang" ;
    .

<http://viaf.org/viaf/61634965> # Marta Sanz Solé
    a schema:Person ;
   schema:birthDate "1952" ;
   schema:familyName "Sanz Solé" ;
   schema:givenName "Marta" ;
   schema:name "Marta Sanz Solé" ;
    .

<http://worldcat.org/isbn/9780821842881>
    a schema:ProductModel ;
   schema:isbn "0821842889" ;
   schema:isbn "9780821842881" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/297222695> ; # Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/297222695>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/297222695> ; # Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three
   schema:dateModified "2018-03-11" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.